# SDR SWAA2023042619412

- Difficulty date: March 22, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 521KB DISBONDED AT FWD I/B CORNER.<OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARA 4.A.(5).REMOVED DAMAGED PLIES. CLEANED AND PREPARED PANEL IAW SRM 51-70-05-2R-6 PARA 4.A-D.;[02] MEASUREMENT TABLE UPDATED. FABRICATED REPAIR PLIES USING BMS 5-129 TY2 GR05 LOT: 1521552-3; BMS 8-79 CL3 ST120 LOT: 1520138-1; BMS 8-79 CL3 ST1581 LOT: 1513773-1 CURED REPAIR PLIES USING BOND MACHINE ID: NCX000526 CAL DUE: 11/2023; UNBAGGED; TRIMMED; AND SANDED IAW SRM 51-70-05-2R-6 PAR. 4.G AND 4.I.;[06] VERIFIED CORRECTIVE ACTIONS 4 AND 5;[07] REQUEST POST CURE NDI IAW SRM 51-70-05-2R-6 PARA 4.H.;[08] UT INSPECTED REPAIR AREA PER NDTM PT4 51-00-02; NO DISBONDS NOTED EQUIP ID ATS2341 DUE 06/2023;[09] FABRICATED BONDED ALUMINUM FOIL REPAIR PLY USING BMS 8-289 LOT: 1511321-1 INSTALLED USING BMS 5-128 LOT: 1521411-1 ASSEMBLED VACUUM BAG AND PERFORMED 5X5 LEAK TEST. PASSED USING VACUUM GAUGE ATS2798 DUE: 10/2023 CURED REPAIR PLY USING THERMOMETER ATS2208 DUE: 10/2023 UNBAGGED PANEL AND TRIMMED EXCESS MATERIAL IAW SRM 51-70-14-2R-3 PARA 4.A.(3-5;11)  INSTALLED 1EA BACKUP PLATE IAW SRM 51-40-02-0G-0 PARA 4.B. ALONG WITH DWG: 116A9110 SHEET: 27  REFINISHED PANEL IAW SRM 51-70-05-2R-6 PARA 4.I.;[10] VERIFIED CORRECTIVE ACTION ITEM 9 AND MEASUREMENTS TABLE.;[11] DAMAGE WAS REPAIRED IAW SRM 51-70-05-2R-6 AND SRM 51-70-14-2R-3.  JOB COMPLETE.;[12] VERIFIED CORRECTIVE ACTION ITEM 11; JOB COMPLETE.
